Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, Body Aches, Headache, Arthritis Pain Relief and More, 500 Count
ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen Tablets
PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever
STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer
Amazon.com Price: $9.58 (as of 03/05/2023 10:04 PST- Details)
Compare to the active ingredient in Advil Ibuprofen Tablets. When aches, pain and fever attempt to take over, turn to Amazon Basic Care Ibuprofen Tablets, 200 mg for powerful pain relief you’ll accept as true with. This nonsteroidal anti-inflammatory drug (NSAID) is tough on minor aches and pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold. It also helps to temporarily reduce fever. Ibuprofen is the #1 doctor really helpful back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm). A pain reliever and fever reducer for adults and children 12 years and over. Proven pain relief and not using a prescription. Brown coated tablets. Use for the temporary relief of aches and pains. This product does not contain gluten.
ACTIVE INGREDIENT: This product incorporates ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen Tablets
PAIN RELIEVER AND FEVER REDUCER: Proven pain relief and not using a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever
STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain that will help you get the relaxation you wish to have to keep going; no prescription needed for this pain reliever and fever reducer
EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over
IBUPROFEN is the #1 doctor really helpful back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)
Specification: Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, Body Aches, Headache, Arthritis Pain Relief and More, 500 Count
|
User Reviews
Be the first to review “Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer, Body Aches, Headache, Arthritis Pain Relief and More, 500 Count”

Amazon.com Price: $9.58 (as of 03/05/2023 10:04 PST- Details)
There are no reviews yet.